MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH OPTIFLO HEMOSTASIS CATHETER; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC - MARLBOROUGH OPTIFLO HEMOSTASIS CATHETER; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00511751
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however, it was reported that the patient was under the age of 18.Reported event of device failed to inject agent.Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an optiflo hemostasis catheter needle device was during an endoscopic submucosal injection procedure performed on (b)(6) 2016.According to the complainant, during the procedure the device was unable to inject agent.The procedure was completed with another optiflo injection needle device.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that an optiflo hemostasis catheter needle device was during an endoscopic submucosal injection procedure performed on (b)(6) 2016.According to the complainant, during the procedure the device was unable to inject agent.The procedure was completed with another optiflo injection needle device.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on (b)(4) 2017, confirming the needle was blocked however the injection port was not occluded.Additionally on (b)(6) 2017, it was confirmed that the needle was able to extend out of the sheath.

Brand Name
OPTIFLO HEMOSTASIS CATHETER
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key6223942
Report Number3005099803-2016-04093
Device Sequence Number893164
Product Code KOG
UDI-Device Identifier08714729145264
UDI-Public(01)08714729145264(17)20171001(10)E49096
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K953338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2017
Device Model NumberM00511751
Device Catalogue Number1175
Device Lot NumberE49096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2017
Supplement Report FDA Received Date02/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1